Walker, Alan J. and Stewart, Iain (2010) Poiseuille flow of a smectic A liquid crystal. International Journal of Engineering Science, 48 (12). pp. 1961-1970. ISSN 0020-7225Full text not available in this repository. (Request a copy from the Strathclyde author)
This article considers the dynamics of smectic A liquid crystals subjected to Poiseuille flow. Linearised governing equations are constructed using a recent dynamic theory for Smectic A . These equations are solved analytically and the consequent solutions are then calculated for some typical experimental data in order to determine the explicit flow behaviour. Stability of flow and layer structure solutions are proved. Results show how the response time for small perturbations to the smectic layers depends upon the permeation constant and the layer compression modulus.
|Keywords:||smectic liquid crystals, poiseuille flow, permeation, Mathematics, Engineering(all)|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||31 Mar 2011 04:12|
|Last modified:||06 Jan 2017 08:39|